Sur les idéaux jacobiens des courbes planes. (French) Zbl 0352.14013


14H40 Jacobians, Prym varieties
14H20 Singularities of curves, local rings
13H15 Multiplicity theory and related topics
Full Text: DOI Numdam Numdam EuDML


[1] LÊ DŨNG TRÁNG, Calcul du nombre de cusps dans LES déformations verselles des hypersurfaces complexes Bull. Soc. Math. France, 102 (1974), 99-107. · Zbl 0298.14007
[2] F. PHAM, Remarque sur l’équisingularité universelle, Faculté des Sciences de Nice, 1970 (Preprint).
[3] J.J. RISLER, Sur LES déformations équisingulières d’idéaux, Bull. Soc. Math. France, 101 (1973), 3-16. · Zbl 0256.14006
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.